# SDR AALA202109175651

- Difficulty date: September 15, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 17,898 hours, 6,796 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62293108
- Part serial: M8211
- Condition: Out Of Alignment
- Location: R3 Door
- Part time: 18,041 hours, 6,745 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R3 DOOR ESCAPE SLIDE SAFETY PIN WILL NOT ALIGN WITH SLIDE RELEASE LEVER ON DOOR FRAME. SLIDE WAS REMOVED AND REPLACED PER TASK CARD 26L00025009.
